Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/54939
Title: | Sampling from the G<sup>0</sup><inf>I</inf> distribution | Authors: | Chan, Debora Rey, Andrea Gambini, Juliana Frery, Alejandro C. |
Issue Date: | 2018 | Publisher: | 0929-9629 | Journal: | Monte Carlo Methods and Applications | URI: | http://hdl.handle.net/10553/54939 | ISSN: | 0929-9629 | DOI: | 10.1515/mcma-2018-2023 | Source: | Monte Carlo Methods and Applications[ISSN 0929-9629],v. 24, p. 271-287 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
8
checked on Mar 30, 2025
Page view(s)
34
checked on Mar 2, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.